Regularity of ūĚíü-modules associated to a symmetric pair
Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony, Astérisque, no. 284 (2003), pp. 165-180.
@incollection{AST_2003__284__165_0,
     author = {Laurent, Yves},
     title = {Regularity of $\mathcal{D}$-modules associated to a symmetric pair},
     booktitle = {Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony},
     editor = {Lebeau Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {284},
     year = {2003},
     zbl = {1076.32002},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2003__284__165_0/}
}
TY  - CHAP
AU  - Laurent, Yves
TI  - Regularity of $\mathcal{D}$-modules associated to a symmetric pair
BT  - Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony
ED  - Lebeau Gilles
T3  - Astérisque
PY  - 2003
DA  - 2003///
IS  - 284
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2003__284__165_0/
UR  - https://zbmath.org/?q=an%3A1076.32002
LA  - en
ID  - AST_2003__284__165_0
ER  - 
%0 Book Section
%A Laurent, Yves
%T Regularity of $\mathcal{D}$-modules associated to a symmetric pair
%B Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony
%E Lebeau Gilles
%S Astérisque
%D 2003
%N 284
%I Société mathématique de France
%G en
%F AST_2003__284__165_0
Laurent, Yves. Regularity of $\mathcal{D}$-modules associated to a symmetric pair, in Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony, Astérisque, no. 284 (2003), pp. 165-180. http://archive.numdam.org/item/AST_2003__284__165_0/

[1] E. Galina and Y. Laurent, D-modules and characters of semi-simple Lie groups, Prépublications de l'Institut Fourier 570 (2002). | Zbl

[2] Harish-Chandra, Invariant distributions on semi-simple Lie groups, Bull. Amer. Mat. Soc. 69 (1963), 117-123. | DOI | Zbl

[3] Harish-Chandra, Invariant differential operators and distributions on a semi-simple Lie algebra, Amer. J. Math. 86 (1964), 534-564. | DOI | Zbl

[4] R. Hotta and M. Kashiwara, The invariant holonomic System on a semisimple lie algebra, Inv. Math. 75 (1984), 327-358. | DOI | EuDML | Zbl

[5] M. Kashiwara, Vanishing cycles and holonomic Systems of differential equations, Lect. Notes in Math., vol. 1016, Springer, 1983, pp. 134-142. | Zbl

[6] M. Kashiwara and T. Kawa√Į, On the holonomic Systems of microdifferential equations III. systems with regular singularities, Publ. RIMS, Kyoto Univ. 17 (1981), 813-979. | DOI | Zbl

[7] B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces, Amer. J. Math 93 (1971), 753-809. | DOI | Zbl

[8] G. Laumon, ūĚíü-modules filtr√©s, Ast√©risque, vol. 130, SMF, 1985, pp. 56-129. | Numdam | Zbl

[9] Y. Laurent, Théorie de la deuxième microlocalisation dans le domaine complexe, Progress in Math., vol. 53, Birkhäuser, 1985. | Zbl

[10] Y. Laurent, Polygone de Newton et b-fonctions pour les modules microdifférentiels, Ann. Ec. Norm. Sup. 4e série 20 (1987), 391-441. | DOI | EuDML | Numdam | Zbl

[11] T. Levasseur and J. T. Stafford, Invariant differential operators and a homomorphism of Harish-Chandra, Journal of the Americ. Math. Soc. 8 (1995), no. 2, 365-372. | DOI | Zbl

[12] T. Levasseur and J. T. Stafford, Invariant differential operators on the tangent space of some symmetric spaces, Ann. Inst. Fourier 49 (1999), no. 6, 1711-1741. | DOI | EuDML | Numdam | Zbl

[13] C. Sabbah, ūĚíü-modules et cycles √©vanescents, G√©om√©trie r√©elle, Travaux en cours, vol. 24, Hermann, 1987, pp. 53-98. | Zbl

[14] M. Sato, T. Kawa√Į, and M. Kashiwara, Hyperfunctions and pseudo-differential equations, Lect. Notes in Math., vol. 287, Springer, 1980, pp. 265-529. | Zbl

[15] J. Sekiguchi, Invariant spherical hyperfunctions on the tangent space of a symmetric space, Advanced Studies in pure mathematics 6 (1985), 83-126. | DOI | Zbl

[16] V. S. Varadarajan, Harmonic analysis on real reductive groups, Lect. Notes in Math., vol. 576, Springer, 1977. | Zbl

[17] H. Whitney, Tangents to an analytic variety, Annals of Math. 81 (1964), 496-549. | DOI | Zbl